I have 2 kinds of anesthesia. First, inability to properly feel touches. Second, inability to feel existence (weight) of parts of body. It is mostly genital anesthesia: I have 15-20% of feeling of genitals and 80% of feeling of body overall. Genital anesthesia is my only major symptom (not counting some other symptoms caused by this). It is the symptom I would choose to get rid of now if I had to choose.
I don't know if it is shrinkage or ED, but my dick does not extend to its maximum size anymore. It is 0.5 or sometimes maybe 1 inch shorter than it should be (while erect). It is like something is pulling its tip from inside. I guess this is because I am not getting pleasure. Also, I can hardly keep erection longer than 10-15 minutes because of lack of sensitivity. My spontaneous erections are almost non-existent, and I fap very rarely because it is so difficult and pleasureless. I am afraid this all can cause permanent shrinkage.
Orgasms were muted and delayed since I started fluoxetine, now they are not muted and delayed but pleasureless and feel dry, and even peeing does not feel right.
My cognitive abilities are becoming worse over time, I guess. Or maybe it is just my passivity.
I previously said that:
But now I believe it is fluoxetine that changed something in my brain and this does not allow me feel pleasure and enjoyment deep inside. I changed my mind because of: period of this; symptoms started before I became depressed because of PSSD.
I have feeling of excess dryness of my brain.
I sometimes feel like a robot whose cameras are placed in places of my body's eyes. I.e. body-brain connection is not full. I continue to sometimes feel like I am sleeping/half-sleeping/dreaming when I am actually awake.
I sometimes have sudden, burning pain in my pelvic floor. Maybe 3 times a week.
Since PSSD started, I frequently have sweating on my palms and under my feet. I didn't have anything like this before.
Meso, did you mean I won't have PSSD? Don't I already have it? I thought if SSRI has left my blood and symptoms continue, this is PSSD, isn't it?
What is effect of crying on serotonin?
I have seen my doctor one more time and he continued to say ridiculous things. For example:
"Anything that happens in brain is psychological"
"Your problem is caused by Serotonin–norepinephrine shortage"
"You don't have sexual problem, you are simply depressed and obsessed"
Rejected all evidence of PSSD without even looking at them (forums, case reports, animal studies, warning in Prozac's instruction) and continued to say that antidepressant sexual side effects are temporary. Says "I don't work with forums, I work with American Psychiatry Association's book". Blindly trusts one source exclusively, denying absolutely everything else. I suspect he does not look at researches and data at all. (Also I guess PSSD getting recognition of APA would be beneficial.)
Prescribed Paroxetine because I am so depressed! I was already familiar with this scenario but I was still surprised by his ignorance. Obviously I won't take it because it causes PSSD. I will not work with this doctor anymore. For the next month or two, I will be tapering off medications that I am already taking, and I will not take anything for PSSD in that period. After that, if I see improvements, I will continue without taking anything. Otherwise I don't know what I will do. There is a big question mark there.
Is taking no drugs and supplements for PSSD is the best option for me (when I end tapering)? If yes, for how long and are there exceptions to this rule?
What are my chances of recovery?